# SDR 0103939758

- Difficulty date: October 17, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- Aircraft time: 73,002 hours, 79,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pad
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A RON IN DTW, A CHAFE PAD LOCATED ON THE AFT DOOR JAMB ON THE RHS AFT EMERGENCY EXIT WAS FOUND CRACKED.  IN SPITE OF THE DAMAGE, THE CHAFE WAS REPORTED SECURED TO THE STRUCTURE.  EA 97-185229.
